x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

Anyone get too jittery using thermogenics?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Anyone get too jittery using thermogenics? within the Anabolic Steroids category.

Excerpt: I have started cutting up since I ended a sust/deca bulker about 3 weeks ago to lose some of the fat I gained, so I've been slowly adding in some Hydroxycut and Xenadrine (w/ ephedra). I take a very low dosage, maybe about half what they recommend for each, but I still feel a little too jittery, even through the evening hours and I take it only in the morning. Is there any other way to aid in fat burning without having to use thermogenics, since it is evident my body doesnt respond well to

Read more or register here to join the discussion below...

Results 1 to 3 of 3
  1. #1
    Olympian Nighthawkk's Avatar
    Join Date
    Jul 2003
    Location
    NY
    Posts
    2,497
    Rep Power
    266

    Anyone get too jittery using thermogenics?

    I have started cutting up since I ended a sust/deca bulker about 3 weeks ago to lose some of the fat I gained, so I've been slowly adding in some Hydroxycut and Xenadrine (w/ ephedra). I take a very low dosage, maybe about half what they recommend for each, but I still feel a little too jittery, even through the evening hours and I take it only in the morning. Is there any other way to aid in fat burning without having to use thermogenics, since it is evident my body doesnt respond well to stimulants? I have reduced cals/carbs and added cardio, and that has helped, but I still would like to add something to really melt away that extra layer I've added...any ideas?

  2. #2
    Amateur Bodybuilder IHateCrunches's Avatar
    Join Date
    Aug 2003
    Location
    NY/NJ
    Posts
    573
    Rep Power
    0
    xenedrine never worked for me and made me feel liek i ripped a huge track. Hydroxycut worked mad good the first tiem but it was a temperary solution. Plan on trying yohimburn and thermorexin in january

  3. #3
    Pro Bodybuilder mrflexdiesel's Avatar
    Join Date
    Jun 2003
    Location
    SinSinNaty
    Posts
    1,103
    Rep Power
    0
    I get like that myself still after many years of use. Usually only lasts for the first couple of days though before it gradually subsides. I really can't stand using thermogenics either when I'm dieting. The combination of being jacked up along with being hungry and irritable is NOT GOOD! Talk about roid rage, w/o the roids!

Similar Threads

  1. Jittery as a June Bug!!
    By StickFigure in forum Chat & Conversation
    Replies: 2
    Last Post: 23-Jul-2005, 02:19 PM
  2. mp3s hiccupping/jittery/skipping on XP?
    By OMGWTFBBQ in forum Chat & Conversation
    Replies: 15
    Last Post: 28-Jan-2004, 12:50 PM
  3. Clen - makes you jittery, but does it energize you?
    By ohashi in forum Anabolic Steroids
    Replies: 15
    Last Post: 11-Jan-2004, 01:08 PM
  4. Eca and jittery
    By gonelifting in forum Diet & Bodybuilding
    Replies: 7
    Last Post: 17-Feb-2003, 10:01 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •